# SDR DXTA200702195

- Difficulty date: May 14, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 8,641 hours, 7,081 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, AT ABOUT 40 KTS, THE BRAKES STOPPED BRAKING.  RELEASED THE BRAKES AND REAPPLIED FIRMLY AND THEY RE-ENGAGED.  ON POST FLIGHT, FOUND BRAKE FLUID AT AN ACCEPTABLE LEVEL WITH PARKING BRAKE SET AND PRE-CHARGE IN THE MIDDLE OF YELLOW ARC.  AFTER PAX DEPLANED, DID HIGH SPEED TAXI WITH A-S SELECTED OFF AND HAD NORMAL BRAKING.  READJUSTED CAP DRIVE CLIPS TO .120".  REPAIRED SHIELD GROUNDS ON P108/P107, LT TRANSDUCERS.  BLED BRAKE ASSY'S.  COMPLETED THE ANTI-SKID FUNCTIONAL CHECK SATISFACTORILY.  ALL OPS CHECKS ARE GOOD IAW MODEL 560XL MM 32-42-00.
